タケダ健康サイト

サイト内検索

Category 2 OTC medicines

BENZA BIENYAKU α <1 NICHI 2 KAI TAIPU>
ベンザ鼻炎薬α<1日2回タイプ>

CHARACTERISTICS

  • Taken 1 tablet twice daily (morning and night), this medicine is remarkably effective for runny nose, stuffy nose, and sore throat caused by allergic rhinitis, etc. due to pollen and house dust.
  • Pseudoephedrine hydrochloride suppresses hyperemia of the nasal mucosa to relieve stuffy nose, and d-chlorpheniramine maleate suppresses histamine that causes allergy symptoms, etc. to relieve runny nose.
  • Tranexamic acid improves inflammation of the mucosa and relieves sore throat.
  • This medicine is supplied as an easy-to-take, small, light orange caplet (tablet) to be taken at one tablet per dose.

INDICATIONS

Relief of the following symptoms due to allergic rhinitis or acute rhinitis: runny nose, stuffy nose, sneezing, watery eyes, sore throat, and dull headache

DOSAGE AND DIRECTIONS

Take the following amount of medicine without chewing after breakfast and dinner (or before bed) with cold or lukewarm water.

Age One dose Daily dose
15 years or over 1 tablet Twice
Under 15 years Do not take.

Precautions regarding dosage and directions

  1. Please follow the recommended dosage and directions.
  2. How to take out a caplet (tablet)

As shown in the figure, press the protruded portion of the PTP sheet with your finger to tear the aluminum foil and take out a caplet. (If you swallow the PTP sheet by mistake, its sharp edges may perforate your esophagus, etc., resulting in serious complications.)

INGREDIENTS

In 2 tablets (daily dose)

ACTIONS INGREDIENTS CONTENTS
Relieves stuffy nose Pseudoephedrine hydrochloride 120mg
Relieves runny nose and sneezing d-Chlorpheniramine maleate 4mg
Relieves sore throat Tranexamic acid 420mg
Relieves runny nose Belladonna total alkaloid 0.4mg
Relieves dull headache Anhydrous caffeine 100mg

Inactive ingredients:

Hydroxypropyl cellulose, croscarmellose sodium, crospovidone, red ferric oxide, magnesium stearate, corn starch

PRECAUTIONS FOR USE

What you should NOT do

(If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.)

  1. The following persons should not take this medicine:
    1. Persons who have had allergies to this medicine or ingredients of this medicine
    2. Persons who have suffered from the following symptom:
      Dysuria due to prostatic hypertrophy
    3. Persons diagnosed with the following conditions:
      Hypertension, heart disease, thyroid dysfunction, diabetes
  2. Do not use any of the following medicines while you take this medicine:
    Other oral remedies for rhinitis, oral remedies containing an antihistamine agent (such as cold remedies, cough and expectorant drugs, motion sickness drugs, medicines for allergies, and sedative hypnotics), etc., oral remedies containing pseudoephedrine hydrochloride or pseudoephedrine sulfate, oral remedies containing tranexamic acid, gastrointestinal analgesics and antispasmodics
  3. Do not operate vehicles or machines after taking this medicine.
    (Symptoms such as sleepiness, blurred vision, and abnormal brightness may appear.)
  4. Do not take this medicine regularly for long periods.

Who should seek consultation

  1. The following persons should consult a physician, pharmacist or registered salesperson* before taking this medicine:
    1. Persons under treatment by a physician or dentist
    2. Women who are or may be pregnant
    3. Women who are breastfeeding
    4. Elderly persons
    5. Persons who have had allergies to medicines or something.
    6. Persons who have suffered from the following symptoms:
      High fever, dysuria
    7. Persons diagnosed with the following conditions:
      Glaucoma, kidney disease, persons with blood clots (cerebral thrombosis, cardiac infarction, thrombophlebitis), persons with a risk of developing thrombosis
    8. Persons on treatment with monoamine oxidase inhibitors (such as selegiline hydrochloride)
    9. Persons taking oral medicines containing parasympatholytic agents (such as belladonna total alkaloid, isopropamide iodide, and scopolia extract)
    10. Persons who have experienced insomnia, dizziness, feeling of weakness, shaking, or palpitations due to cold medicines, cough and expectorant drugs, oral medicines for rhinitis, etc.
  2. Stop taking this medicine immediately and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.
    Affected area Symptoms
    Skin Rashes, redness, itching
    Digestive organs Nausea, vomiting, loss of appetite, heartburn
    Neuropsychiatric system Dizziness, insomnia, nervous irritability, headache, spasm
    Urinary organs Dysuria
    Others Palpitations, hot flushes of the face, abnormal brightness, malaise

    In rare cases, serious symptoms might occur. In such a case, immediately consult a physician.

    Names of symptoms Symptoms
    Shock
    (Anaphylaxis)
    Symptoms such as itching of the skin, urticaria, hoarseness, sneezing, itching of the throat, breathing difficulties, palpitations, and clouded consciousness will appear immediately after taking the medicine.
    Hypoplastic anemia Symptoms such as bruising, nose bleeding, bleeding gums, fever, pale skin or membranes, feeling of fatigue, palpitations, shortness of breath, feeling ill, dizziness, and blood in urine will appear.
    Agranulocytosis Symptoms such as sudden high fever, chills, and sore throat will appear.
  3. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine and continue or worsen. Take this leaflet with you.
    Dry mouth, diarrhea, constipation, sleepiness, blurred vision
  4. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if symptoms do not improve after taking this medicine for five to six days. Take this leaflet with you.

*Registered salesperson: person who has the license to sell OTC medicines except Category 1.

PRECAUTIONS FOR STORAGE AND HANDLING

  1. Store in a dry, cool place away from direct sunlight.
  2. Keep out of the reach of children.
  3. To prevent improper use or loss of quality, do not transfer the medicine to another container.
  4. Do not take this medicine after the expiration date.
  5. Fill in the date when the inner pouch (aluminum pouch) was opened in the column provided on the box.
  6. Once the inner pouch (aluminum pouch) is opened, take this medicine within about 6 months to maintain quality.